# SDR UPS08853924

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING I/B SPOILER UPPER SURFACE HAS AN EXTERNAL REPAIR DOUBLER INSTALLED SURVEY SEQ 729-W3-34 STA XW 57.  PREVIOUSLY REPAIRED SRM 57-2-0 FIG 2 REV 76.
